# SDR QXEA200702037

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 16,021 hours, 11,684 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 9851, FIRE SYSTEM FAULT MESSAGE RECEIVED, APU LOOP "A" SHORTED.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  AIRCRAFT RETURNED TO SERVICE.
